Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Losing it fast, help please!

Posted by rainbowlight on May 15, 2002, at 16:11:38

I am having a horrible melt down today, can't stop crying, getting very scared I might end up in the hospital. A month ago I added Zoloft to my meds, I felt great. After a month I felt like I had the flu, headache, backache. But it's not going away. My doctor thinks it is my Risperdal going too high, so she cut it in half. That was 3 days ago, now I can't stop crying and still feel physically ill. I feel like I am going downhill fast! I am wondering if I am having a med interaction? Or is one of my meds going too high?My meds are Lamictal, Remeron, Risperdal, Cogentin and Restoril, and the recently added Zoloft. I know you guys know alot more about meds and their interactions than I do, can someone help?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainbowlight thread:106550